Note on α -complete congruences of α -complete lattices

Morgado, José

Portugaliae mathematica (1964)

  • Volume: 23, Issue: 3, page 131-138
  • ISSN: 0032-5155

How to cite


Morgado, José. "Note on $\alpha $-complete congruences of $\alpha $-complete lattices." Portugaliae mathematica 23.3 (1964): 131-138. <>.

author = {Morgado, José},
journal = {Portugaliae mathematica},
keywords = {ordered sets, lattices},
language = {eng},
number = {3},
pages = {131-138},
publisher = {Sociedade Portuguesa de Matemática},
title = {Note on $\alpha $-complete congruences of $\alpha $-complete lattices},
url = {},
volume = {23},
year = {1964},

AU - Morgado, José
TI - Note on $\alpha $-complete congruences of $\alpha $-complete lattices
JO - Portugaliae mathematica
PY - 1964
PB - Sociedade Portuguesa de Matemática
VL - 23
IS - 3
SP - 131
EP - 138
LA - eng
KW - ordered sets, lattices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.